One-dimensional harmonic lattice caricature of hydrodynamics: Second approximation

R. L. Dobrushin, A. Pellegrinotti, Iouri M. Soukhov, L. Triolo

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The long-time behavior of an infinite chain of coupled harmonic oscillators is studied. In addition to a limiting "hydrodynamic" (Euler-type) equation, the "next approximation" is investigated. The corresponding equation is derived.

Original languageEnglish (US)
Pages (from-to)423-439
Number of pages17
JournalJournal of Statistical Physics
Volume52
Issue number1-2
DOIs
StatePublished - Jul 1 1988

Fingerprint

Hydrodynamics
Harmonic
hydrodynamics
harmonics
Coupled Oscillators
Long-time Behavior
Approximation
approximation
Harmonic Oscillator
harmonic oscillators
Euler
Limiting

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Dobrushin, R. L. ; Pellegrinotti, A. ; Soukhov, Iouri M. ; Triolo, L. / One-dimensional harmonic lattice caricature of hydrodynamics : Second approximation. In: Journal of Statistical Physics. 1988 ; Vol. 52, No. 1-2. pp. 423-439.
@article{3e72a4bffd0340e08e3838eb74d44e19,
title = "One-dimensional harmonic lattice caricature of hydrodynamics: Second approximation",
abstract = "The long-time behavior of an infinite chain of coupled harmonic oscillators is studied. In addition to a limiting {"}hydrodynamic{"} (Euler-type) equation, the {"}next approximation{"} is investigated. The corresponding equation is derived.",
author = "Dobrushin, {R. L.} and A. Pellegrinotti and Soukhov, {Iouri M.} and L. Triolo",
year = "1988",
month = "7",
day = "1",
doi = "10.1007/BF01016423",
language = "English (US)",
volume = "52",
pages = "423--439",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "1-2",

}

One-dimensional harmonic lattice caricature of hydrodynamics : Second approximation. / Dobrushin, R. L.; Pellegrinotti, A.; Soukhov, Iouri M.; Triolo, L.

In: Journal of Statistical Physics, Vol. 52, No. 1-2, 01.07.1988, p. 423-439.

Research output: Contribution to journalArticle

TY - JOUR

T1 - One-dimensional harmonic lattice caricature of hydrodynamics

T2 - Second approximation

AU - Dobrushin, R. L.

AU - Pellegrinotti, A.

AU - Soukhov, Iouri M.

AU - Triolo, L.

PY - 1988/7/1

Y1 - 1988/7/1

N2 - The long-time behavior of an infinite chain of coupled harmonic oscillators is studied. In addition to a limiting "hydrodynamic" (Euler-type) equation, the "next approximation" is investigated. The corresponding equation is derived.

AB - The long-time behavior of an infinite chain of coupled harmonic oscillators is studied. In addition to a limiting "hydrodynamic" (Euler-type) equation, the "next approximation" is investigated. The corresponding equation is derived.

UR - http://www.scopus.com/inward/record.url?scp=0039764771&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039764771&partnerID=8YFLogxK

U2 - 10.1007/BF01016423

DO - 10.1007/BF01016423

M3 - Article

AN - SCOPUS:0039764771

VL - 52

SP - 423

EP - 439

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 1-2

ER -